RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Chumlyakov, Yu I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:38
Abstract pages:57
Full texts:21
References:11

http://www.mathnet.ru/eng/person102238
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2002
1. P. A. Alekseev, E. S. Klement'ev, P. Allenspach, Yu. I. Chumlyakov, V. N. Lazukov, I. P. Sadikov, “Soft mode and magnetic phase transition in PrNi”, Pis'ma v Zh. Èksper. Teoret. Fiz., 76:2 (2002),  110–114  mathnet; JETP Letters, 76:2 (2002), 99–103  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019